Sports Day is on Thursday 23rd June at 9.30am. Please bring in cakes wither on Wednesday afternoon or first thing on Thursday morning. Please bring in your raffle prizes from tomorrow onwards. Many thanks for your support.
Race for Life is on Thursday 23rd at 1.30pm. Please give all sponsor money to the office by Friday 1st July.
The timetable is:
Fal/Cober classes running for 10 mins 1.30-1.40pm
Lerryn/Helford running for 15 mins 1.45-2.00pm
Kenwyn/Tamar running for 20 mins 2.05-2.25pm
Tresillian class running for 25 mins 2.30-2.55pm
Please come along to the recreation ground and join the run. All children will return to school after running so please collect at the normal time of 3.15pm.